${\overline{\partial }}$-cohomology and geometry of the boundary of pseudoconvex domains

Volume 91 / 2007

Takeo Ohsawa Annales Polonici Mathematici 91 (2007), 249-262 MSC: Primary 32V40; Secondary 53C40. DOI: 10.4064/ap91-2-12

Abstract

In 1958, H. Grauert proved: If $D$ is a strongly pseudoconvex domain in a complex manifold, then $D$ is holomorphically convex. In contrast, various cases occur if the Levi form of the boundary of $D$ is everywhere zero, i.e. if $\partial D$ is Levi flat. A review is given of the results on the domains with Levi flat boundaries in recent decades. Related results on the domains with divisorial boundaries and generically strongly pseudoconvex domains are also presented. As for the methods, it is explained how Hartogs type extension theorems and $L^2$ finiteness theorem for the $\overline I$-cohomology are applied.

Authors

  • Takeo OhsawaGraduate School of Mathematics
    Nagoya University
    Chikusaku Furocho
    464-8602 Nagoya, Japan
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image